Mathematische Annalen

, Volume 273, Issue 3, pp 353–374

Cohomology of infinitesimal and discrete groups

  • Eric M. Friedlander
  • Brian J. Parshall
Article

DOI: 10.1007/BF01450727

Cite this article as:
Friedlander, E.M. & Parshall, B.J. Math. Ann. (1986) 273: 353. doi:10.1007/BF01450727

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Eric M. Friedlander
    • 1
  • Brian J. Parshall
    • 2
  1. 1.Department of MathematicsNorthwestern UniversityEvanstonUSA
  2. 2.Department of MathematicsUniversity of VirginiaCharlottesvilleUSA